Document Type

Article

Publication Date

12-1999

Publication Title

International Journal of Computational Geometry & Applications

Abstract

Two results in "computational origami" are illustrated.

Volume

9

Issue

6

First Page

615

Last Page

618

DOI

dx.doi.org/10.1142/S0218195999000352

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 9, 6, 1999, 615-618, dx.doi.org/10.1142/S0218195999000352 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Share

COinS